Neurobionplus
Home About Journal AHEAD OF PRINT Current Issue Back Issues Instructions Submission Search Subscribe Blog    
Login 

Users Online: 2695 
Print this page  Email this page Small font sizeDefault font sizeIncrease font size 
Year : 1985  |  Volume : 19  |  Issue : 1  |  Page : 6-8

Steroid Induced Avascular Necrosis Of Femoral Head



Correspondence Address:
V. K Pachnanda


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Nine cases of avascular necrosis of femoral head probably caused by long term steroid therapy, are reported here. All but two cases received steroid therapy over periods ranging from 11/2 to 17 years for diseases like systemic lupus erythematosus, thrombocytopic pupura, cancer chemotherapy, etc. Most of the cases exhibited bilateral involvement, one hip following the other over a period of 9 months to 4 years.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed418    
    Printed32    
    Emailed0    
    PDF Downloaded27    
    Comments [Add]    

Recommend this journal